Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Discrete mean square estimates for coefficients of symmetric power $L$-functions

Tom 190 / 2019

A. Sankaranarayanan, Saurabh Kumar Singh, K. Srinivas Acta Arithmetica 190 (2019), 193-208 MSC: 11F30, 11F66. DOI: 10.4064/aa180819-6-10 Opublikowany online: 27 June 2019

Streszczenie

Let $f$ be a primitive holomorphic Hecke eigenform for $\mathrm{SL}(2, \mathbb{Z})$. Let $L(\mathop{\rm sym}\nolimits^j f, s)$ be the $j$th symmetric power $L$-function associated to $f$, and $\lambda_{\mathop{\rm sym}\nolimits^j f}(n)$ its $n$th Fourier coefficient. We prove asymptotic formulas for the sums \begin{equation*} \sum_{n \leq x} | \lambda_{\mathop{\rm sym}\nolimits^3 f}(n)|^2 \quad \text{and} \quad \sum_{n \leq x} | \lambda_{\mathop{\rm sym}\nolimits^4 f}(n)|^2 \end{equation*} with improved error terms for $x\geq x_0$ (large).

Autorzy

  • A. SankaranarayananSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Colaba
    Mumbai 400005, India
    e-mail
  • Saurabh Kumar SinghStat-Math Unit
    Indian Statistical Institute
    203 BT Road
    Kolkata 700108, India
    e-mail
  • K. SrinivasInstitute of Mathematical Sciences
    HBNI
    CIT Campus, Taramani
    Chennai 600113, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek